# SDR SWIA201642016

- Difficulty date: February 27, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 33,116 hours, 19,780 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS CORROSION BETWEEN FS 319 AND FS 333.  REMOVED DAMAGED AND INSTALLED NEW STR 26R FROM FS 280 TO FS 330 IAW SRM.
